# SDR DALA2020020600951

- Difficulty date: February 2, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,047 hours, 24,593 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 LEFT AFT ENTRY DOOR EICAS MESSAGE AFTER TAKEOFF. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF 3L DOOR/INDICATIONS PER B757 AMM 52-11. ALL OPERATIONS NORMAL. BAR LOCK SLIDERS IN GOOD CONDITION. NO FAULTS ON PSEU BIT. (6375529)
